MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE CAGE GLENOID SMALL, ALPHA; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE CAGE GLENOID SMALL, ALPHA; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-13-02
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Implant Pain (4561)
Date of Event 10/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(h3) pending evaluation.(d10) concomitant device(s): 300-30-06 - equinoxe preserve stem 6mm.310-01-41 - equinoxe, humeral head short, 41mm (alpha).300-10-15 - equinoxe replicator plate 1.5mm o/s.
 
Event or Problem Description
It was reported that this 50 y/o male patient was revised due to aseptic glenoid loosening approximately 3.5 years post initial tsa.Patient has been having increasing left shoulder pain.X-rays show glenoid component loosening.The case report form indicates this event is possibly related to devices and/or procedure.This event report was received through clinical data collection activities.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Mdr section codes updated/corrected: b, c, d, e, g.Serial number is unknown.Expiration and manufactured date is unknown.The pain reported may be the result of the glenoid loosening as reported.However, the failure cannot be confirmed as no relevant clinical information, images, or radiographs were provided.Potential contributions of manufacturing, patient, or user-related issues to the event cannot be determined from the reported information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE CAGE GLENOID SMALL, ALPHA
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH,INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17612560
Report Number1038671-2023-02041
Device Sequence Number15333863
Product Code KWT
UDI-Device Identifier10885862172679
UDI-Public10885862172679
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number314-13-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2023
Supplement Date Received by Manufacturer05/02/2025
Initial Report FDA Received Date08/24/2023
Supplement Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Patient Age50 YR
Patient SexMale
Patient Weight119 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American